On zeros of regular orthogonal polynomials on the unit circle

Tom 58 / 1993

P. Lázaro, F. Marcellán Annales Polonici Mathematici 58 (1993), 287-298 DOI: 10.4064/ap-58-3-287-298

Streszczenie

A new approach to the study of zeros of orthogonal polynomials with respect to an Hermitian and regular linear functional is presented. Some results concerning zeros of kernels are given.

Autorzy

  • P. Lázaro
  • F. Marcellán

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek